MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US UNIVERSAL STEM 75X24MM FLUTED; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS

DEPUY ORTHOPAEDICS INC US UNIVERSAL STEM 75X24MM FLUTED; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS
Model Number 86-7421
Medical Device Problem Codes Loss of or Failure to Bond (1068); Fracture (1260)
Health Effect - Clinical Codes Adhesion(s) (1695); Foreign Body Reaction (1868); Pain (1994); No Consequences Or Impact To Patient (2199); Ambulation or Postural Difficulties (2544); No Code Available (3191)
Date of Event 01/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Fracture of s-rom noiles femoral stem left side.Doi: 2017 in another hospital.Dor (planned): (b)(6) 2019.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.Device history lot : null.Device history batch : null.Device history review : null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : update 10-june-2020: the investigation was re-opened upon receipt of the product.Examination of the returned devices confirmed the reported event.No product problem has been identified.This device was manufactured on 7-aug-2013.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Usfda mdr determination: it is reasonable to conclude that since the component has been received at depuy, it had to have been revised.That would change the reportability from malfunction to serious injury.H6 patient code: no code available (3191) used to capture the insufficient information.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H6 patient code: no code available (3191) was used to capture limb asymmetry, joint instability and device revision or replacement.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
UNIVERSAL STEM 75X24MM FLUTED
Common Device Name
UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key8920375
Report Number1818910-2019-101933
Device Sequence Number2397506
Product Code JWH
UDI-Device Identifier10603295217879
UDI-Public10603295217879
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K063633
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 08/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86-7421
Device Catalogue Number867421
Device Lot Number411010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2020
Initial Date Received by Manufacturer 08/01/2019
Supplement Date Received by Manufacturer10/31/2019
11/07/2019
11/07/2019
11/27/2019
05/19/2020
06/10/2020
07/16/2020
Initial Report FDA Received Date08/22/2019
Supplement Report FDA Received Date11/11/2019
11/13/2019
11/15/2019
11/28/2019
05/22/2020
06/23/2020
07/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MBT REVISION CEM TIB TRAY SZ 2; MBT REVISION CEM TIB TRAY SZ 2; MBT TRAY SLEEVE POR M/L 61MM; MBT TRAY SLEEVE POR M/L 61MM; SROM NRHFEM W/PIN SM LFT 66X62; SROM NRHFEM W/PIN SM LFT 66X62; UNIVERSAL STEM 150X16MM FLUTED; UNIVERSAL STEM 150X16MM FLUTED
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR